# SDR ASAA2015013010493

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 25,833 hours, 8,014 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Gasket
- Part number: 3360255016
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASKET MISSING FM PLUG AT THE THREE O`CLOCK POSITION ON TURBINE REAR FRAME NR 2 ENGINE. ACFT GROUNDED.  REPLACED MISSING GASKET IAW AMM 72-56-00.
